Side-Effects of Verapamil in Infants

Radford, D (1983) Side-Effects of Verapamil in Infants. Archives of Disease in Childhood, 58 6: 465-466.

Author Radford, D
Title Side-Effects of Verapamil in Infants
Journal name Archives of Disease in Childhood   Check publisher's open access policy
ISSN 0003-9888
Publication date 1983-01-01
Year available 1983
Sub-type Other
Open Access Status Not yet assessed
Volume 58
Issue 6
Start page 465
End page 466
Total pages 2
Publisher BRITISH MED JOURNAL PUBL GROUP
Language eng
Keyword Pediatrics
Pediatrics
PEDIATRICS
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 39 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 10 Nov 2011, 22:42:17 EST by System User